# SDR SWAA100033

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 73,487 hours, 55,372 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER CORRODED BETWEEN BS 360 TO BS 390, STR 20R.  REMOVED AND REPLACED STRINGER SECTION PER SRM.
